MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Mechanical Problem (1384); Nonstandard Device (1420); Material Integrity Problem (2978); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6) hospital.E1: initial reported address 1 - (b)(6).
 
Event or Problem Description
It was reported that handle fractured occurred.The 70% stenosed target lesion was located in the carotid artery.A 190 cm filterwire ez? was selected for use.During preparation to deploy the filterwire, the handle fractured, preventing the filterwire from opening.The device was removed, the procedure was completed using with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
(b)(6).The device was returned for analysis.The guidewire was returned within the delivery sheath, and the filter bag was returned in a deployed state.Visual examination identified that the guidewire was exposed through the delivery sheath and was kinked.Due to the guidewire being exposed through the delivery sheath, sheathing and unsheathing could not be performed.
 
Event or Problem Description
It was reported that handle fractured occurred.The 70% stenosed target lesion was located in the carotid artery.A 190 cm filterwire ez? was selected for use.During preparation to deploy the filterwire, the handle fractured, preventing the filterwire from opening.The device was removed, the procedure was completed using with another of the same device.There were no patient complications reported.It was further reported that there was no intervention happened when the issue happened.
 
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6).E1: initial reported address 1 - (b)(6).
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: zipcode updated.E1: initial reporter facility name - (b)(6).E1: initial reported address 1 - (b)(6).The device was returned for analysis.The guidewire was returned within the delivery sheath, and the filter bag was returned in a deployed state.Visual examination identified that the guidewire was exposed through the delivery sheath and was kinked.Due to the guidewire being exposed through the delivery sheath, sheathing and unsheathing could not be performed.

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23457118
Report Number2124215-2025-78719
Device Sequence Number20802180
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)260722(10)34476092
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2026
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0034476092
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/13/2025
12/12/2025
02/28/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/11/2025
01/07/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight67 KG